# SDR SWAA2022012453277

- Difficulty date: December 15, 2021
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N7865A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30647
- Aircraft time: 54,104 hours, 35,814 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY BAFFLE CRACKED BS 400-420 RBL 25 WL 165 ; / [01] APPLICABILITY STATEMENT NO DAMAGE ALLOWED ON SRM FOUND; REPLACE PART FOR REPAIR IAW SRM 51-10-02; [02] REMOVED BAFFLE AT FCB BS.400 TO BS.420 RBL.25 WL.165 IAW SRM 51-40-02; [03] VERIFIED CORRECTIVE ACTION 1.; [04] FABRICATED BAFFLE ASSY FROM MAT. 7075-T6 .020' LOT.1472548-1 AND APPLIED CHEMICAL CONVERSION COAT AND PRIMER IAW SRM 53-00-53-01-2 AND BOEING DWG 143A7510 REV:B; [05] INSPECTED ACTION 4; [06] OK TO INSTALL; [07] VERIFIED STEP 6 OK TO INSTALL; [08] INSTALLED BAFFLE AT BS 400 TO BS 420 RBL 25 WL 165 IAW SRM 51-40-02 AND DWG 143A7505 ID: 0002 REV: B; [09] INSTALLED BAFFLE AT BS 400 TO BS 420 RBL 25 WL 165 IAW SRM 51-40-02 AND DWG 143A7505 ID: 0002 REV: B; [10] VERIFIED INSTALLED BAFFLE AT BS 400 TO BS 420 RBL 25 WL 165 IAW SRM 51-40-02 AND DWG 143A7505 ID: 0002 REV: B; [11] VERIFIED INSTALLED BAFFLE AT BS 400 TO BS 420 RBL 25 WL 165 IAW SRM 51-40-02 AND DWG 143A7505 ID: 0002 REV: B
